Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the boundedness of certain bilinear oscillatory integral operators

Authors: Salvador Rodríguez-López, David Rule and Wolfgang Staubach
Journal: Trans. Amer. Math. Soc. 367 (2015), 6971-6995
MSC (2010): Primary 35S30, 42B20, 42B99
Published electronically: March 13, 2015
MathSciNet review: 3378820
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the global $ L^2 \times L^2 \to L^1$ boundedness of bilinear oscillatory integral operators with amplitudes satisfying a Hörmander-type condition and phases satisfying appropriate growth as well as the strong non-degeneracy conditions. This is an extension of the corresponding result of R. Coifman and Y. Meyer for bilinear pseudodifferential operators, to the case of oscillatory integral operators.

References [Enhancements On Off] (What's this?)

  • [1] Kenji Asada and Daisuke Fujiwara, On some oscillatory integral transformations in $ L^{2}({\bf R}^{n})$, Japan. J. Math. (N.S.) 4 (1978), no. 2, 299-361. MR 528863 (80d:47076)
  • [2] Árpád Bényi, Diego Maldonado, Virginia Naibo, and Rodolfo H. Torres, On the Hörmander classes of bilinear pseudodifferential operators, Integral Equations Operator Theory 67 (2010), no. 3, 341-364. MR 2660466 (2011g:47111),
  • [3] Árpád Bényi and Rodolfo H. Torres, Almost orthogonality and a class of bounded bilinear pseudodifferential operators, Math. Res. Lett. 11 (2004), no. 1, 1-11. MR 2046194 (2005a:35293),
  • [4] Frédéric Bernicot and Pierre Germain, Bilinear oscillatory integrals and boundedness for new bilinear multipliers, Adv. Math. 225 (2010), no. 4, 1739-1785. MR 2680189 (2011k:42025),
  • [5] Alberto P. Calderón, Commutators, singular integrals on Lipschitz curves and applications, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, Helsinki, 1980, pp. 85-96. MR 562599 (82f:42016)
  • [6] Michael Christ and Jean-Lin Journé, Polynomial growth estimates for multilinear singular integral operators, Acta Math. 159 (1987), no. 1-2, 51-80. MR 906525 (89a:42024),
  • [7] Ronald R. Coifman and Yves Meyer, Au delà des opérateurs pseudo-différentiels, Astérisque, vol. 57, Société Mathématique de France, Paris, 1978 (French). With an English summary. MR 518170 (81b:47061)
  • [8] Ronald R. Coifman and Yves Meyer, Nonlinear harmonic analysis, operator theory and P.D.E, Beijing lectures in harmonic analysis (Beijing, 1984) Ann. of Math. Stud., vol. 112, Princeton Univ. Press, Princeton, NJ, 1986, pp. 3-45. MR 864370 (88e:42030)
  • [9] David Dos Santos Ferreira and Wolfgang Staubach, Global and local regularity of Fourier integral operators on weighted and unweighted spaces, Mem. Amer. Math. Soc. 229 (2014), no. 1074, xiv+65. MR 3185074
  • [10] Loukas Grafakos, Classical and modern Fourier analysis, Pearson Education, Inc., Upper Saddle River, NJ, 2004. MR 2449250
  • [11] Loukas Grafakos and Marco M. Peloso, Bilinear Fourier integral operators, J. Pseudo-Differ. Oper. Appl. 1 (2010), no. 2, 161-182. MR 2679898 (2011m:42015),
  • [12] Loukas Grafakos and Rodolfo H. Torres, Discrete decompositions for bilinear operators and almost diagonal conditions, Trans. Amer. Math. Soc. 354 (2002), no. 3, 1153-1176 (electronic). MR 1867376 (2002i:42024),
  • [13] Lars Hörmander, Pseudo-differential operators and hypoelliptic equations, Singular integrals (Proc. Sympos. Pure Math., Vol. X, Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, pp. 138-183. MR 0383152 (52 #4033)
  • [14] Steve Hofmann, A local $ Tb$ theorem for square functions, Perspectives in partial differential equations, harmonic analysis and applications, Proc. Sympos. Pure Math., vol. 79, Amer. Math. Soc., Providence, RI, 2008, pp. 175-185. MR 2500492 (2010b:42025)
  • [15] Nicholas Michalowski, David Rule, and Wolfgang Staubach, Multilinear pseudodifferential operators beyond Calderón-Zygmund theory, J. Math. Anal. Appl. 414 (2014), no. 1, 149-165. MR 3165300,
  • [16] Salvador Rodríguez-López, David Rule, and Wolfgang Staubach, A Seeger-Sogge-Stein theorem for bilinear Fourier integral operators, Adv. Math. 264 (2014), 1-54. MR 3250279,
  • [17] Salvador Rodríguez-López and Wolfgang Staubach, Estimates for rough Fourier integral and pseudodifferential operators and applications to the boundedness of multilinear operators, J. Funct. Anal. 264 (2013), no. 10, 2356-2385. MR 3035059,
  • [18] Michael Ruzhansky and Mitsuru Sugimoto, Weighted Sobolev $ L^2$ estimates for a class of Fourier integral operators, Math. Nachr. 284 (2011), no. 13, 1715-1738. MR 2832678 (2012h:45012),
  • [19] Michael Ruzhansky and Mitsuru Sugimoto, Global $ L^2$-boundedness theorems for a class of Fourier integral operators, Comm. Partial Differential Equations 31 (2006), no. 4-6, 547-569. MR 2233032 (2007e:35310),
  • [20] Mikhail A. Shubin, Pseudodifferential operators and spectral theory, 2nd ed., Springer-Verlag, Berlin, 2001. Translated from the 1978 Russian original by Stig I. Andersson. MR 1852334 (2002d:47073)
  • [21] Elias M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993. With the assistance of Timothy S. Murphy; Monographs in Harmonic Analysis, III. MR 1232192 (95c:42002)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35S30, 42B20, 42B99

Retrieve articles in all journals with MSC (2010): 35S30, 42B20, 42B99

Additional Information

Salvador Rodríguez-López
Affiliation: Department of Mathematics, Uppsala University, 751 06 Uppsala, Sweden
Address at time of publication: Department of Mathematics, Imperial College London, 180 Queen’s Gate, London, SW7 2AZ, United Kingdom

David Rule
Affiliation: Mathematics Institute, Linköping University, 581 83 Linköping, Sweden

Wolfgang Staubach
Affiliation: Department of Mathematics, Uppsala University, 751 06 Uppsala, Sweden

Received by editor(s): February 13, 2013
Received by editor(s) in revised form: June 18, 2013
Published electronically: March 13, 2015
Additional Notes: The first author was partially supported by the Grant MTM2010-14946
The third author was partially supported by a grant from the Crawfoord Foundation
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society